# SDR IPXA10158423

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0814
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Slide Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE RED TEST LIGHT WILL NOT ILLUMINATE, HORN WORKS.  CYCLED POWER TO 70 WN IAW 52-73-18-04. OPS GOOD IAW AMM 52-73-11-04.
